# SDR SWAA2022021462980

- Difficulty date: January 21, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737*
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 500D ANGLE UNDER SUPPORT ANGLE FOR BULKHEAD AND FLOOR PANEL CRACKED ; / [01] REMOVED FWD CARGO COMPT STA 500D ANGLE UNDER SUPPORT ANGLE FOR BULKHEAD AND FLOOR PANEL AS PER B-737-7 SRM-51-40-02-0G-0; [02] VERIFIED STEP 1 OK TO INSTALL NEW ANGLE; [03] REPLACED FWD CARGO COMPT STA 500D ANGLE UNDER SUPPORT ANGLE FOR BULKHEAD AND FLOOR PANEL AS PER B-737-7-SRM-51-40-02-0G-0; [04] CORRECTION ON STEP #3: ADD REF: INSTALLED ANGLE AS PER BOEING DWG.143A9873.; [05] VERIFIED STEPS 3 AND 4
